As far as I know there are no vitamins which inhibit ovulation, certainly not if taken in normal quantities.
How do you know yu are not ovulating? Have you been diagnosed as anovulatory by a doctor?
Why are you taking vitamins (except pre-natal ones if hoping to conceive)?
Most western people get all the vitamins they need from a healthy diet. If you are taking vitamins because you have a poor diet it is more likely to be your diet/weight inhibiting ovulation.
No. Some women never take prenatal vitamins but its best that you see a doctor and take them.
In extreme cases and with certain vitamins this can happen.
Vitamins that can cause a rash are; Vitamin D, Vitamin A, and Omega-3 Fatty Acids. The rash is caused by an over dose in the vitamins and is a sign you are taking over the recommended dosage.
No prenatal vitamins do not cause you to miss your period - they are vitamins, thus have no influence on your menstrual cycle. Consider that if prenatal vitamins did cause you to miss your period (which would only happen if you missed ovulation) then they would prevent pregnancy, this work against those who were taking them!
my doctor said it was the prenatal vitamins I was taking.
Yes, taking vitamins and supplements can change the color of your urine. An example is some of the B Vitamins which can cause the urine to become yellow.
No. You have to have the hormones needed to produce milk. Vitamins don't make hormones.
either taking to long in the shower or not having enough vitamins
have sex , youll be fine....
Are you sure it is the vitamins that are causing this? The more yellow your urine, the less water you have been consuming. it could be because of dehydration or because of some of the nutrients that the vitamin contains. The human body excretes the nutrients it does not need, and it would be the kidney's job to do this. The chemichals in the vitamin could cause the color. Whatever the cause, it isn't cause for worry.
No, once you become pregnant your body no longer releases an egg because the one before has been fertilized. It you could still ovulate it would cause you to have a period.
Yes, it is possible (although fairly unlikely). The B12 compound won't cause the swelling, but one or more of the inert coumpounds in the formulation could cause the facial swelling.
Yes, you can. Taking an expired vitamin or supplement is highly unlikely to cause you harm. Unlike food, vitamins don’t go “bad,” nor do they become toxic or poisonous. There haven’t been any documented cases of illness or death resulting from expired vitamins.
No you only start getting a Period when you start to Ovulate. however there is a bit of skin that can brake before you have sex mostly occurs from house riding and that could cause you to bleed
no vitamins should show positive result for thc
No, vitamins usually cause no harm to your body in pure form. If you are buying synthetic vitamins, then they are chemicals which are alien to your body and could cause harm. They are often less effective then the natural type regardless. Natural vitamins can easily be flushed out if your body doesn't need them.
No take as much Mastisol as you possibly can as not taking enough could cause nausea and headache.
Natural vitamins are a great way to get the supplements needed without any manufactured substances. Natural vitamins are the safest and most effective solution to aiding a healthy diet so the body is able to absorb the vitamins and minerals it needs to function properly. Natural vitamins are promoted as the better option to other manufactured supplement plans. Manufactured substances often cause serious health risks that are unnecessary when taking vitamins. Whether taking a daily supplement package of vitamins or several different vitamins each day, natural supplements help keep the body at its healthiest.
You could just get more than you need and could cause more internal problems.
Deficiency of the vitamins the tongue sore is the cause to tongue sore.
Cause you do
Taking 12 aspirin tablets can cause serious damage to the stomach and could even be fatal.
Taking any medication can cause your eyelids to swell and itch. All medication has side effects and this could be one of them.
no- they are just multivitamins that have a special formula geared toward pregnant women, those trying to conceive and those who are breast-feeding. they cannot cause pregnancy symptoms. some vitamins, especially when taken on an empty stomach, can cause nausea however.